MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-30012
Medical Device Problem Codes Unstable (1667); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received 12-aug-2019.Complaints specialist performed visual analysis on the returned device.Complaints specialist received the device in the following condition: guidewire notch damaged/stretched, balloon tightly folded, stent moved distally past the distal marker and traces of blood inside balloon.Dimensional analysis on the returned device met product specifications.Functional analysis not performed due to the condition of the returned device.Complaints specialist was unable to replicate the complaint in a testing environment due to the condition of the returned device and due to procedural, due to possible interaction with concomitant devices, and / or other uncontrolled factors possibly related to the procedure itself.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for visual inspection of the stent and for stent retention risk assessment review indicates that stent damage and loose / shifted stent are captured as a known potential hazard, the investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.Though unable to be confirmed, in this case, stent damage and shifting of stent may possibly be attributed to handling damage, interaction with a guide catheter, support catheter, and / or a hemostatic valve.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
On (b)(6) 2019, a patient presented for planned percutaneous coronary intervention (pci) in an unspecified vessel.A 3.0x12mm cobra pzf¿ nanocoated coronary stent system was prepped without issue.Upon entry into the guide catheter, the physician noted that the stent was damaged / bent.The device was not used in the patient.Another unspecified device was used to treat the target lesion.The complaint device was received in the following condition: the stent was shifted distally, over the distal balloon marker.Blood was noted inside of the guide wire notch & balloon folds; guide wire notch damage was observed.Additional information received indicated that the device was prepped and handled with bloody gloves, was introduced over guide wire, and into hemostatic valve, but was ultimately not introduced into the patient since the stent damage (bent struts and shifted stent) was noted during entry into valve and guide catheter, then was withdrawn due to the noted damage.No additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key8970106
Report Number3009306400-2019-00046
Device Sequence Number14276467
Product Code MAF
UDI-Device Identifier00879397000784
UDI-Public(01)00879397000784(17)201231(10)1712074003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number170-03-30012
Device Catalogue Number170-03-30012
Device Lot Number1712074003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR